# SDR SWAA2024011232743

- Difficulty date: December 16, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT / CARGO L/S ' Z-CHANNEL SECTION ' FROM STA 727 - STA 727E SHOWS CORROSION AT 6 FASTENER HOLE LOCATIONS; ON BOTTOM SURFACE OF Z-CHANNEL ASSY.<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA ON AFT CARGO L/S Z CHANNEL STA 727 TO STA 727E PART FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0; SRM 53-00-53-1A-2.  FABRICATION AND INSTALLATION OF LEFT Z CHANNEL TO BE ACCOMPLISHED ON TASK CARD #TTG8Q00Q6FVQ;[02] VERIFIED STEP 1.
